# SDR AALA20131204002

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 72,728 hours, 38,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 26DEF HAS BROKEN SHROUD.  R & R SHROUD FOR SEAT 26DEF EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
